I am taking 300 mg of Bubroprion HCL in the AM and my husband recently has been very sick. Why am I crying every evening at about 5PM? Would it be better to take one of the pills in the afternoon?
Bupropion in AM and crying in evening?
Question posted by Mamaofami1 on 23 Oct 2021
Last updated on 23 October 2021 by WildcatVet
Are you taking immediate release tablets or the sustained/extended release? If it's immediate release you might want to ask your doctor about using the longer acting forms of the medication.
Another thought, you have plenty of wiggle room for a dosage increase up to a maximum of 450mg/day.
Since you have more stress and worries right now either of these two options might be helpful.
- Bupropion uses and safety info
- Bupropion information for Healthcare Professionals (includes dosage details)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.